How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28277
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been on the pill for 5 years and I was 2 days late starting

This answer was rated:

I have been on the pill for 5 years and I was 2 days late starting my new pack of pills. I am a Wednesday starter. I took 2 pills on Friday & two pills on Saturday, continuing with one pill Sunday etc. I had unprotected intercourse Sunday night. To be safe I took plan B Wednesday at 12:00. Do you think I am ok?
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Hi there,
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.

Yes you are absolutely ok.
You have taken your pills correctly although you were 2 days late.
And you do not ovulate so soon any way.
In addition you also took plan B.
So you do not need to worry about pregnancy.

Best wishes,
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile: 
http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 3 years ago.
Should I continue to take my birthcontrol pills or do I need to start a new pack? Do I need to use another form of protection?
You continue the same pack as usual.
However, you should use another form of protection like condoms for 7 days as per current recommendation.

Best wishes
Dr Basu and 5 other Health Specialists are ready to help you
Customer: replied 3 years ago.
Will my menstrual cycle be affected by starting my pack late & the plan B?
Yes it may get affected.
You may get early breakthrough bleeding from plan B.
But you should get your period normally after you finish this pack of pills.

Best wishes